Skip to Main content Skip to Navigation
Journal articles

A discontinuous Galerkin solver for front propagation

Abstract : We propose a new discontinuous Galerkin (DG) method based on [Cheng and Shu, JCP, 2007] to solve a class of Hamilton-Jacobi equations that arises from optimal control problems. These equations are connected to front propagation problems or minimal time problems with non isotropic dynamics. Several numerical experiments show the relevance of our method, in particular for front propagation.
Document type :
Journal articles
Complete list of metadata

Cited literature [26 references]  Display  Hide  Download
Contributor : Olivier Bokanowski Connect in order to contact the contributor
Submitted on : Monday, December 19, 2011 - 4:37:06 PM
Last modification on : Wednesday, May 11, 2022 - 12:06:05 PM
Long-term archiving on: : Tuesday, March 20, 2012 - 2:35:33 AM


Publisher files allowed on an open archive


  • HAL Id : hal-00653471, version 1


Olivier Bokanowski, Yingda Cheng, Chi-Wang Shu. A discontinuous Galerkin solver for front propagation. SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2011, 33 (2), pp.923-938. ⟨hal-00653471⟩



Record views


Files downloads